MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 GREY

T:90¿ INFUSION SET; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.The patient faced kinked cannula issue due to which insulin was not getting delivered to her.Her blood glucose level elevated into a high range reportedly over 600 mg/dl, which was self-treated with a bolus.Subsequently, she was admitted to the hospital where she received insulin therapy and fluids via intravenous route.Thereafter, patient's blood glucose level lowered to 129 mg/dl.Lowest reported decline was to 73 mg/dl.The infusion set had been in use for three days and there was no permanent damage to the patient.She stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 GREY
MDR Report Key8538667
Report Number3003442380-2019-01383
Device Sequence Number19443956
Product Code FPA
UDI-Device Identifier05705244004412
UDI-Public05705244004412
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1